Rexall Extra Strength Rapid Action Acetaminophen 500 mg
120 Gelcaps

The Rexall Extra Strength Rapid Action Acetaminophen gelcaps rapidly relive fever, headache and pain.

Ingredients: Acetaminophen 500mg, Croscarmellose Sodium, D &C Red #33, FD & C Blue #1, FD & C Red #40, Gelatin, Hydroxypropyl Cellulose, Hypromellose, Iron Oxide Black, Iron Oxide Red, Iron Oxide Yellow, Polyethylene, Glycol, Povidone, Pregelatinized Starch, Propylene Glycol, Shellac Glaze, Simethicone, Stearic Acid, Titanium Dioxide

Caution: Do not give to children under 12 years of age. Adults (12 years and older): 1 gelcap every 4 - 6 hours. If pain or fever does not respond to 1 gelcap, take 2 at next dose. Do not exceed 8 gelcaps daily. This product is not a standard dosage unit product.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Rexall Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review